American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 239 found      Go to page: << < 4 5 6 7 8

[181] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[182] T. S. S. R. K. Rao. Isometries of $A\sb{{\bf C}}(K)$ . Proc. Amer. Math. Soc. 85 (1982) 544-546. MR 660601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] Elias Saab and Paulette Saab. A stability property of a class of Banach spaces not containing a complemented copy of $l\sb{1}$ . Proc. Amer. Math. Soc. 84 (1982) 44-46. MR 633274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] John Wolfe. $C(\alpha )$ preserving operators on $C(K)$ spaces . Trans. Amer. Math. Soc. 273 (1982) 705-719. MR 667169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Y. Benyamini. Small into-isomorphisms between spaces of continuous functions . Proc. Amer. Math. Soc. 83 (1981) 479-485. MR 627674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] Tavan Trent and James Li Ming Wang. Uniform approximation by rational modules on nowhere dense sets . Proc. Amer. Math. Soc. 81 (1981) 62-64. MR 589136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Robert F. Wheeler. Weak and pointwise compactness in the space of bounded continuous functions . Trans. Amer. Math. Soc. 266 (1981) 515-530. MR 617548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[188] Bruno Brosowski and Frank Deutsch. An elementary proof of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 81 (1981) 89-92. MR 589143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] S. D. Fisher, P. D. Morris and D. E. Wulbert. Unique minimality of Fourier projections . Trans. Amer. Math. Soc. 265 (1981) 235-246. MR 607118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[190] Rahman Younis. Best approximation in certain Douglas algebras . Proc. Amer. Math. Soc. 80 (1980) 639-642. MR 587943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] Surjit Singh Khurana. A measure-theoretic proof of the Stone-Weierstrass approximation theorem . Proc. Amer. Math. Soc. 79 (1980) 564. MR 572302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] Lee A. Rubel and Richard M. Timoney. An extremal property of the Bloch space . Proc. Amer. Math. Soc. 75 (1979) 45-49. MR 529210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] Gadi Moran. Continuous functions on countable compact ordered sets as sums of their increments . Trans. Amer. Math. Soc. 256 (1979) 99-112. MR 546909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information   
View Article: PDF

[195] Babattin Cengiz. On topological isomorphisms of $C\sb{0}(X)$ and the cardinal number of $X$ . Proc. Amer. Math. Soc. 72 (1978) 105-108. MR 0493291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] W. Govaerts. Bornological spaces of non-Archimedean valued functions with the point-open topology . Proc. Amer. Math. Soc. 72 (1978) 571-575. MR 509257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] R. Mena and B. Roth. Homomorphisms of lattices of continuous functions . Proc. Amer. Math. Soc. 71 (1978) 11-12. MR 0487414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] H.-U. Hess. On a theorem of Cambern . Proc. Amer. Math. Soc. 71 (1978) 204-206. MR 500490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] John Wolfe. Injective Banach spaces of continuous functions . Trans. Amer. Math. Soc. 235 (1978) 115-139. MR 0461113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] Dale E. Alspach. Quotients of $C\left[ {0,1} \right]$ with separable dual. Bull. Amer. Math. Soc. 83 (1977) 1057-1059. MR 0626370.
Abstract, references, and article information   
View Article: PDF

[201] R. R. Phelps. The Choquet representation in the complex case. Bull. Amer. Math. Soc. 83 (1977) 299-312. MR 0435818.
Abstract, references, and article information   
View Article: PDF

[202] Stephen Power. $H\sp{\infty }(R)+AP$ is closed . Proc. Amer. Math. Soc. 65 (1977) 73-76. MR 0448047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Morisuke Hasumi. Unique Hahn-Banach extensions and simultaneous extensions . Proc. Amer. Math. Soc. 62 (1977) 281-286. MR 0442648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[206] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[207] Ronn Carpenter. Linear interpolating bases in $C[0, 1]$ are not Besselian . Proc. Amer. Math. Soc. 53 (1975) 53-56. MR 0500101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Robert M. Young. On perturbing bases of complex exponentials in $L\sp{2}$ $(-\pi ,\,\pi )$ . Proc. Amer. Math. Soc. 53 (1975) 137-140. MR 0377075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] William W. Hastings. A Carleson measure theorem for Bergman spaces . Proc. Amer. Math. Soc. 52 (1975) 237-241. MR 0374886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[210] H. B. Cohen. A bound-two isomorphism between $C(X)$ Banach spaces . Proc. Amer. Math. Soc. 50 (1975) 215-217. MR 0380379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 181 to 210 of 239 found      Go to page: << < 4 5 6 7 8


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia